Global solution and smoothing effect for a non-local regularization of a hyperbolic equation

J. Droniou, T. Gallouet, J. Vovelle

Research output: Contribution to journalArticleResearchpeer-review

65 Citations (Scopus)
Original languageEnglish
Pages (from-to)499-521
Number of pages23
JournalJournal of Evolution Equations
Volume3
Issue number3
DOIs
Publication statusPublished - 25 Sep 2003
Externally publishedYes

Cite this

@article{6e58befb55da4b8d9b8d8ae76b8eb970,
title = "Global solution and smoothing effect for a non-local regularization of a hyperbolic equation",
author = "J. Droniou and T. Gallouet and J. Vovelle",
year = "2003",
month = "9",
day = "25",
doi = "10.1007/s00028-003-0503-1",
language = "English",
volume = "3",
pages = "499--521",
journal = "Journal of Evolution Equations",
issn = "1424-3199",
publisher = "Springer-Verlag London Ltd.",
number = "3",

}

Global solution and smoothing effect for a non-local regularization of a hyperbolic equation. / Droniou, J.; Gallouet, T.; Vovelle, J.

In: Journal of Evolution Equations, Vol. 3, No. 3, 25.09.2003, p. 499-521.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Global solution and smoothing effect for a non-local regularization of a hyperbolic equation

AU - Droniou, J.

AU - Gallouet, T.

AU - Vovelle, J.

PY - 2003/9/25

Y1 - 2003/9/25

UR - http://www.scopus.com/inward/record.url?scp=0141648426&partnerID=8YFLogxK

U2 - 10.1007/s00028-003-0503-1

DO - 10.1007/s00028-003-0503-1

M3 - Article

VL - 3

SP - 499

EP - 521

JO - Journal of Evolution Equations

JF - Journal of Evolution Equations

SN - 1424-3199

IS - 3

ER -